MPIP: Melanoma Patients Information Page

The MPIP is the oldest and largest community of people affected by melanoma hosted through the Melanoma Research Foundation. It is designed to provide support and information to caregivers, patients, family and friends. Once you have been touched by melanoma—either as a patient or as a family member or friend of a patient—you become part of a community. It is not a community anyone joins willingly. But if you must be part of this group, you will find no better place to find the tools you need in your journey with this cancer, and the friends who can make that journey more bearable.

The information on the bulletin board is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.

Possible Upcoming ODAC Meeting

Dear MPIP Community:

FDA's Oncologic Drugs Advisory Committee (ODAC) will meet very soon to discuss an investigational new melanoma drug. This meeting will include an opportunity for NRAS mutant patients (and caregivers of those patients) to speak to the committee about the importance of new treatment options in metastatic melanoma. The FDA also allows letters to be written. We encourage you to get involved the best way you can.

Question about ipilimumab

I'm 3c and going to be starting ipi 3/16. My dr indicated certain side effects tend to lead better outcome of course I didn't ask her what those were and I can't find anything stating that on the internet I was hoping someone might know 

Tiny seizures and f to he face and head

My husband has stage 4 melanoma with multiple lesions in  the head.

He had craniotomy in October, Gamma Knife treatment in December and was on Mek/Taff combo for 3 month.

We had to discontinue the combo because he developed very high fever and chills

started on Keytruda last week.

the MRI in December showed good progress - most lesions decreased in size.

but the second MRI in February showed  3 new lesions, so waiting for the next Gamma Knife procedure.

Tiny seizures and f to he face and head

My husband has stage 4 melanoma with multiple lesions in  the head.

He had craniotomy in October, Gamma Knife treatment in December and was on Mek/Taff combo for 3 month.

We had to discontinue the combo because he developed very high fever and chills

started on Keytruda last week.

the MRI in December showed good progress - most lesions decreased in size.

but the second MRI in February showed  3 new lesions, so waiting for the next Gamma Knife procedure.

Scan result...trying to solve the mystery

Quick background. My dad was diagnosed with stage 4 melanoma back in July. He had 13 tumors in his brain which were discovered because of the seizure he suffered.

He went through whole brain radiation, which was the only treatment they would do in his home of Sweden. They only do gamma knife on four or fewer tumors. I was firmly against this but we were left with no choice. Two months after diagnosis he had another seizure and two months after that yet another one.

Short term disability during treatment

Fiance has stage 3A melanoma and will start yervoy in april. Once treatment start he will use short term disability through work on the paper work it states that he can only work 40 hrs a week with 40% taken from each check so financially we are screwed. Is there any other help out there? Im unable to work due to my daughter having an immune deficiency so we're at a loss any enough would be appreciated

Join Thousands To Bring Awareness to Melanoma

Get real hugs and encouragement from thousands of other melanoma patients, caregivers and their loved ones.  Come April 23rd  to  www.safefromthesun.org

 

Wanted to post good news...though hesitantly....

I signed on to post yesterday and read the news about Paul and then couldnt...

Woke up today feeling like I wanted to share some good news, but i do so somewhat hesitantly in light of yesterdays tragic news.

Pages